# SDR 2002UALA00119

- Difficulty date: January 15, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 12,582 hours, 1,501 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP ON WALL JUST AFT OF COCKPIT DOOR INOP.  CLEANED WATER FROM CONNECTION AND RESECURED.  OPS CHECKS OK.
